| Catalog Number |
382634 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte autog bc wing needle did not retract.The following information was provided by the initial reporter: customer reported a needle stick injury because the needle did not retract when the button was pressed after iv insertion.The port needed to be occluded manually with pressure because it did not self-occlude after the needle was retracted.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.Customer reports event date as 01-jan-1980.Has not clarified.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 382634 and lot number 4255291.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.